# SDR ASAA9980124

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge Pin
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 711 - CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW MECHANISM CAME APART.  REINSERTED THE WINDOW MECHANISM HINGE PIN AND OPERATED NORMALLY.  (M)
